MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH PKGD: PACING 5FR 110CM 25MM SPACING; CATHETER, ELECTRODE RECORDING

ARROW INTERNATIONAL LLC ARROW CATH PKGD: PACING 5FR 110CM 25MM SPACING; CATHETER, ELECTRODE RECORDING
Catalog Number AI-07155-S
Medical Device Problem Code Component or Accessory Incompatibility (2897)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "the issue was that the pacing catheter was not able to click into the adaptor that was in the package, so the customer had to tape it together so the pacer would continue to pace the patient because he was dependent".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The reported complaint that the "pacing catheter was not able to click into the adaptor" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.

Brand Name
ARROW CATH PKGD: PACING 5FR 110CM 25MM SPACING
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20398480
Report Number3010532612-2024-00846
Device Sequence Number19670773
Product Code DRF
UDI-Device Identifier00801902004543
UDI-Public(01)00801902004543(11)240702(17)251231(10)16F24F0064(21)
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K945229
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/31/2025
Device Catalogue NumberAI-07155-S
Device Lot Number16F24F0064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer11/01/2024
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown